| Model Number |
9733857 |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9733438, serial/lot #: (b)(4), ubd: 01-jan-2050, udi#: (b)(4).A medtronic representative went to the site to test the equipment.The issue was confirmed and the system camera, sensor control unit (scu), was replaced.The system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding an navigation system being used for a cranial resection procedure.During preparation, an "x" was displayed on the camera and all indicators did not illuminate.The camera details stated the "localizer was not connected".Since the lamp of the sensor control unit (scu) was not illuminated, the scu was replaced and the issue resolved.No further information was provided.
Additional Manufacturer Narrative
H3, h6: the scu 9733438 polaris camera (t301182) was returned for analysis.Analysis found that the returned scu powered up on the test bench with no issues.When connected to a known good psu the system had normal tracking with all tools.A check of the event log did not show any adverse events.No problem was found.Evaluation codes that apply to this testing: 10, 213, 67.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.